Simple framed curve singularities

Volume 82 / 2008

Victor Goryunov, Gabor Lippner Banach Center Publications 82 (2008), 85-100 MSC: Primary 32S05, 57R45; Secondary 58K40. DOI: 10.4064/bc82-0-6

Abstract

We obtain a complete list of simple framed curve singularities in $\mathbb C^2$ and $\mathbb C^3$ up to the framed equivalence. We also find all the adjacencies between simple framed curves.

Authors

  • Victor GoryunovDepartment of Mathematical Sciences
    University of Liverpool
    Liverpool L69 7ZL, UK
    e-mail
  • Gabor LippnerDepartment of Analysis
    Eötvös University
    Budapest, Hungary
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image